# SDR DALA2014110906075

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 56,683 hours, 12,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS SERVICE CHECK,  TEST OF THE EMERGENCY ESCAPE SQUIBS DOES NOT WORK. FOUND ELECTRICAL CONNECTOR LOOSE.   RESECURED, TESTED OK.
